# SDR AALA2018061989012

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,234 hours, 16,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22L EMERGENCY LIGHTS INOPERATIVE.  TERMINATED THE WIRES ON THE CIRCUIT PANEL. SYSTEMS OPS CHECKED GOOD IAW AMM 33-51-00-710-001A.
